# SDR SWAA2022111665369

- Difficulty date: October 27, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 663.75, LBL 25 I/B OF L/H A/C AIR EXIT EXHAUST DUCT DOULBER APPEAR CRACKED BELOW FASTENER HEAD.   REMOVED BULKHEAD FWD VAPOR BARRIER DOUBLER IAW SRM 51-40-02-0G-0.  PERFORMED HFEC INSP ON VAPOR BARRIER WEB IAW NDT PART 6, 51-00-00, PROCE 23.  CRACK FOUND 0.500'.  FABRICATED DOUBLER IAW DWG 111A1511. INSTALLED THE VAPOR BARRIER DOUBLER WEB IAW SRM 51-40-02-0G-0, AND DWG 111A1001.
